# SDR ASAA2018021223514

- Difficulty date: February 12, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 2,474 hours, 561 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Shutoff Valve
- Part number: 612C9500005612C9
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 753 hours, 195 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE ANTI-ICE FAULT,  VALVE NOT OPEN.  ACFT GROUNDED.  IAW AMM 30-21-51 REPLACED THE AIR INTAKE ANTI ICE VALVES.  NR 2 ENGINE IDLE TEST SATISFACTORY. NO FAULTS NOTED. LEAK TEST OK.  FOUND SENSE LINE ON PRSOV 2 LOOSE.  SECURED  THE LINE. FOUND PRSOV 1  VALVE BUTTERFLY STICKING.
